By Topic

About loss probabilities for general routing policies in circuit-switched networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
F. Le Gall ; Lab. d'Autom. et d'Anal. ds Syst., CNRS, Toulouse, France

A relationship between the intensities of offered traffic and loss probabilities in a circuit-switched network with general routing policies is derived from Markovian analysis. This relation was first derived in the sample overflow case, i.e., primary trunk-groups overflowing on to a secondary trunk group

Published in:

IEEE Transactions on Communications  (Volume:37 ,  Issue: 1 )